# SDR SWIA2020042750389

- Difficulty date: March 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5240 · Service Doors
- Part: Splice Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR FORWARD SPLICE PLATE PITTED AND CORRODED AT FS 319.7 AT FLOOR LEVEL MARKED         (C-CHECK) RO 4/23/2020   REPLACED SPLICE PLATE WITH NEW FROM STOCK REF CRJ 900 SRM
